The distress you are currently feeling is "normal" for what you are going through. I would expect you to experience relief from those thoughts once the medication kicks in.
For my daughter, there was gradual improvement and then one day she simply felt back to her old self. However, I don't know if this is how it works for everyone.
Please try to be patient (I know it's hard) and take it one day at a time. If you didn't get the chance to discuss this issue with your GP, it's perfectly ok to ring back and ask.
It's also a good idea to let a close family member or friend know what you are going through. The support will help but they can also be on the lookout for any potential side effects. Don't hesitate to call your GP with any concerns.
I can tell you that both my daughter and I believe there is a relationship between hormones and increased symptoms based on her experiences. The same is true of fatigue.
Please try to get plenty of good sleep, eat well and exercise at this time. It will help.
You are doing great. You will get through this.
Kind thoughts to you